<< Previous Issue Communications of the Korean Mathematical Society (Vol. 7, No. 1) Next Issue >>
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 1—171
Some concepts of multivariate negative dependence
Tae Sung Kim, Kwang Hee Hahn
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 1—14
On the relative homotopy Jiang subgroups
Seoung Ho Lee
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 15—24
A note on the topological indices
Hong Jae Lee, Kyu Hyun Sohn
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 25—32
Gelfand-Kirillov dimension of an algebra with extension of the base field
Kyung Hee Kim
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 33—36
Eigenvalues and diophantine approximation
Geon Ho Choe
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 37—40
Nonreduced root systems and unipotent subgroups of orthogonal groups
Bok Hee Im
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 41—48
Instanton invariants on 4-manifolds
Yong Seung Cho
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 49—60
What are chevalley groups for SL(2, F)-module $V (m) \otimes _F V(n)$?
Yang Kohn Kim, Seo Yeon Won
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 61—64
On continued fraction expansions of $\sqrt{d}$
Sang Geun Hahn
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 65—68
On the action of Hecke operators on the Drinfel'd cusp forms of small weights
Sung Han Bae
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 69—80
Reorientations of towers
Jeh Gwon Lee
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 81—84
On the joint Weyl spectrum with weight
Young Oh Yang
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 85—88
Distance system
Seung Wook Kim
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 89—98
On certain real hypersurfaces of a complex space form
Nam Gill Kim, Sung Baik Lee, In Taik Lim
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 99—110
Optimality and duality for multiobjective $\rho$-invex programs
Do Sang Kim, Gue Myung Lee
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 111—116
Finitely relative injectivity and torsion theories
Kyoung Hee Lee, Jae Myung Chung
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 117—121
Numerical results on the eigenvalue distribution of the matrix $S_h^{-1}C_k$
Sang Dong Kim
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 123—128
Estimations of the Fourier-Laplace transforms of $\phi K_1^{'}$
Sung Ki Kim
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 129—132
Critical points of real entire functions
Sang Moon Kim, Young One Kim
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 133—140
함수공간 작용소적분의 측도에 관한 안정성 정리
류근식, 장건수, 김정규, 박연희
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 141—153
행렬대수 사이의 양선형사상
계승혁
Commun. Korean Math. Soc. 1992 Vol. 7, No. 1, 155—171

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd